# SDR ASAA11510739

- Difficulty date: December 2, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 16,300 hours, 4,995 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135202
- Part serial: 1K8KB
- Condition: Faulty
- Location: Weather Radar
- Part time: 22,186 hours, 7,044 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON T/O AT 500' PWS FAIL ILLUMINATED ON BOTH ND'S.  DEBRIEFED CREW ALSO REPORTED THAT THE BLUE "ANT" LIGHT WAS ILLUMUNATED.  "ANT" LIGHT DID GO OUT.  REPLACED ANTENNA DRIVE UNIT REF MM 34 43 11, OPS CHECKS GOOD REF MM 34 43 00.
